Show simple item record

The unconditional instability of inflow-dependent boundary conditions in difference approximations to hyperbolic systems

dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-09-24T15:02:00Z
dc.date.available2008-09-24T15:02:00Z
dc.date.issued1983-10
dc.identifier.citationE. Tadmor (1983) The unconditional instability of inflow-dependent boundary conditions in difference approximations to hyperbolic systems Mathematics of Computation 41 (1983), 309-319.en
dc.identifier.urihttp://hdl.handle.net/1903/8419
dc.format.extent948404 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherAmerican Mathematical Societyen
dc.subjecthyperbolic systemen
dc.subjectboundary conditionsen
dc.titleThe unconditional instability of inflow-dependent boundary conditions in difference approximations to hyperbolic systemsen
dc.typeArticleen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us
dc.rights.licenseFirst published in Mathematics of Computation 41, published by the American Mathematical Society.


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record